MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE SOLO PINNING SYSTEM; FIXATION PINS

DEPUY ORTHOPAEDICS INC US ATTUNE SOLO PINNING SYSTEM; FIXATION PINS
Catalog Number 254400111
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that one of the pin holes did not fit the attune pins.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : according to the information received, ¿it seemed that one of the pin holes did not fit the attune pins.The psi block was decontaminated.¿ the product was not returned to depuy synthes, however photos were provided for review.See attachment (b)(4).The photo investigation revealed that the attune solo pinning system are not able to pass though the guide bushings.The reported issue was most likely caused by the burrs identified on the metal bushings of the guide (trumatch ct cut guide kit r).This trumatch ct cut guide kit r issue is already being addressed by depuy synthes quality system.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the attune solo pinning system would contribute to the complained device issue.Based on the investigation findings, a potential cause cannot be established and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Part # 254400111.Lot # m1114d.Date of manufacture: 9/20/2022.Quantity manufactured:(b)(4).Expiry date: 8/31/2024.No ncrs were generated during production.Device history review : review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Part # 254400111.Lot # m1114d.Date of manufacture: 9/20/2022.Quantity manufactured: (b)(4).Expiry date: 8/31/2024.No ncrs were generated during production.

Brand Name
ATTUNE SOLO PINNING SYSTEM
Common Device Name
FIXATION PINS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17469171
Report Number1818910-2023-16096
Device Sequence Number20323985
Product Code LXH
UDI-Device Identifier10603295129943
UDI-Public10603295129943
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number254400111
Device Lot NumberM1114D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer09/29/2023
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date10/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown